View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Mathematics and Computer Science; Faculty of Pure and Applied Sciences
Article Title
The prime element theorem in additive arithmetic semigroups. I
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Illinois Journal of Mathematics
Translated Title
n/a
Reprint Status
n/a
Date of Publication
1996
Volume ID
40
Issue ID
n/a
Page(s)
245-280
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a
Keywords
n/a